MathSciNet Relay Station
MathSciNet bibliographic data
MR1246268 33D80 (17B37 81R50)
Rideau, G.; Winternitz, P. Representations of the quantum algebra ${\rm su}_q(2)$ on a real two-dimensional sphere. J. Math. Phys. 34 (1993), no. 12, 6030–6044.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement